burak kurt
burak kurt
akdeniz.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Some families of Genocchi type polynomials and their interpolation functions
HM Srivastava, B Kurt, Y Simsek
Integral Transforms and Special Functions 23 (12), 919-938, 2012
792012
A further generalization of the Bernoulli polynomials and on the 2D-Bernoulli polynomials B2 n (x, y)
B Kurt
Appl. Math. Sci 4 (47), 2315-2322, 2010
382010
On the generalized Apostol-type Frobenius-Euler polynomials
B Kurt, Y Simsek
Advances in difference equations 2013 (1), 1, 2013
372013
Frobenious‐Euler Type Polynomials Related to Hermite‐Bernoulli Polynomials
B Kurt, Y Simsek
AIP Conference Proceedings 1389 (1), 385-388, 2011
272011
Notes on generalization of the Bernoulli type polynomials
B Kurt, Y Simsek
Applied Mathematics and Computation 218 (3), 906-911, 2011
192011
A note on the Apostol type q-Frobenius-Euler polynomials and generalizations of the Srivastava-Pinter addition theorems
B Kurt
Filomat 30 (1), 65-72, 2016
182016
Some relationships between the generalized Apostol-Bernoulli and Apostol-Euler polynomials
B Kurt
Turkish Journal of Analysis and Number Theory 1 (1), 54-58, 2013
162013
Notes on unified q-Apostol-type polynomials
B Kurt
Filomat 30 (4), 921-927, 2016
142016
On the Hermite based Genocchi polynomials
B Kurt, Y Simsek
Adv. Stud. Contemp. Math 23 (1), 13-17, 2013
142013
Some relations involving Hermite-based Apostol-Genocchi polynomials
S Gaboury, B Kurt
Applied Mathematical Sciences 6 (81-84), 4091-4102, 2012
142012
A further generalization of the Euler polynomials and on the 2D-Euler polynomials
B Kurt
Proceeding of Jangjeon Mathematical Society 15, 389-394, 2012
132012
Some identities for the generalized Poly-Genocchi polynomials with the parameters a, b and c
B Kurt
Journal of Math. Analy 8 (1), 156-163, 2017
82017
The multiplication formulae for the Genocchi polynomials
B Kurt
Proc. Jangjeon Math. Soc 13, 89-96, 2010
82010
On the soft sets and algebraic structures
B Kurt
In other words 1, 0, 2013
72013
Some identities on the generalized q-Bernoulli, q-Euler, and q-Genocchi polynomials
D Kim, B Kurt, V Kurt
Abstract and Applied Analysis 2013, 2013
72013
Identities and relations involving the modified degenerate hermite-based Apostol–Bernoulli and Apostol–Euler polynomials
HM Srivastava, B Kurt, V Kurt
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
52019
Identities and Relation on the Poly-Genocchi Polynomials with a q-Parameter
B Kurt
J. Inequal. Spec. Funct 9, 1-8, 2018
52018
Relations on the Apostol type (p, q)-Frobenius-Euler polynomials and generalizations of the Srivastava-Pintér addition theorems
B Kurt
Turkish J. Anal. Number Theory 5, 126-131, 2017
42017
Some formulas for the multiple twisted (h, q)-Euler polynomials and numbers
B Kurt
Applied Mathematical Sciences 5 (26), 1263-1270, 2011
32011
Poly-Frobenius-Euler polynomials
B Kurt
AIP Conference Proceedings 1863 (1), 300019, 2017
22017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20